Ask a doctor

Years after my fillers, my face is breaking out in hard lumps literally over night- what can I do?

I recently had hard lumps removed form both under eyes that had formed after i had a filler done some 3 years ago. recently I had naso-labial fillers and 2 weeks after the filler i had hard bumps come up over night under my eye brow and on one side of upper lip, and area of my naso-labial folds also turned red , became ridge like and hard and obvious. with Augmentin 1 gm BDS and Allegra, 180 mg once daily,the redness has subsided but the hard lumps remains.

Doctor Answers (1)

Filler

+1
The reaction to the fillers depends on the filler used. Permanent and some semi permanent fillers may cause lumpiness and granulomas. Know what filler is being used and the risks. Stay away from permanent fillers.


Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.